, Volume 48, Issue 8, pp 1188-1191
Date: 15 Nov 2012

On the asymptotic behavior of functions of local dynamical systems admitting the first approximation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove an asymptotic estimate for functions of local dynamical systems admiting the first approximation.

Original Russian Text © E.Yu. Mychka, 2012, published in Differentsial’nye Uravneniya, 2012, Vol. 48, No. 8, pp. 1201–1203.